# SDR HNAA2016113000363

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- Aircraft time: 39,987 hours, 35,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT ROW 11BC AND 12BC, NEAR SIDEWALL. MAINTENANCE INSPECTED. NO DAMAGE FOUND.
